DOI 10.1016/j.jocn.2004.08.029
Transient partial ophthalmoplegia and Horner's syndrome after intraoral local anesthesia.
Аннотация
Local neurological symptoms and signs are infrequent after intraoral anesthesia for dental procedures, thus diagnosis may be challenging for a neurologist unfamiliar with this benign phenomenon. Unnecessary diagnostic procedures may be performed and can be associated with complications. We present a 19-year old woman with transient diplopia, miosis, partial enophthalmia and lacrimation on the side of injection after intraoral anesthesia with prilocaine.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.